# SDR 95ZZZX2286

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727WP
- Make and model: Boeing 727-23
- Aircraft serial: 20045
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 65217087
- Condition: Corroded
- Location: Lt Otbd Aileron
- Part time: 36,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HINGE FITTINGS IN THE LT OTBD AILERON WERE FOUND SEVERELY CORRODED DURING A C-CHECK INSPECTION.  THE FITTINGS ARE MAGNISIUM, THAT AND TIME ARE THE MOST LIKELY CAUSE.  CAREFUL INSPECTION IS NEEDED TO CATCH THIS KIND OF PROBLEM.
